# SDR AALA970207

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49172
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054578
- Condition: Defective
- Location: Acm Bay
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EN ROUTE DFW/DCA - FLT 568 - DURING CRUISE, ELECTRICAL ODOR NOTED IN CABIN.  AIRCRAFT PROCEEDED TO DCA AND LANDED WITHOUT INCIDENT.  REPLACED CABIN RECIRCULATION FAN.  SYSTEM GROUND CHECKED NORMAL OPERATION WITH NO ODOR NOTED.  (M)
